# SDR CA130521016

- Difficulty date: May 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Board
- Part number: E520003703B
- Condition: Shorted
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL ODOR IN THE COCKPIT WS HEAT CB POPPED.  MAINTENANCE DISPATCH TO THE AIRCRAFT.
